advertisement
Question
Posted by: Deidre Hall | 2011/03/28

Hypertension

My husband has hypertension, 46 years old, drinks alcohol over weekends, non-smoker, drinks a pill every morning, but his face swells, above his one eye and upper lip and cheek. What is the cause of this? It started when he started drinking the hypertension medication.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Deidre
He may have an allergy for the anti-hypertensive medication. Please inform your doctor as they may need to change to another brand.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/28

Hallo Deidre
He may have an allergy for the anti-hypertensive medication. Please inform your doctor as they may need to change to another brand.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement